It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 10 of 10 for birth control pills make me moody. (0.093 seconds)


... Actually, I got on Ovcon 35, and it made me such a mess, I gave up birth control pills altogether. ... (2 replies)
Ovcon 35
Jul 27, 2003
... I was never really a moody person, even when I had PMS. ... (3 replies)
... I have never been able to take birth control pills. I took them when I was in my late teens for about a year maybe, and I gained weight and was probably the most depressed in my life ever. ... (8 replies)

... Yeah he actually wanted me to have a lupron shot but I refused it many times from him. He mentioned birth control pills to me before and I refused that also because they make me very moody. Well he said Yasmin is different and might not have as many side effects and he was right. ... (5 replies)
... All birth control pills have the potential to make one feel depressed or moody. This is because they deplete B vitamins, which are very important for the mood. ... (1 replies)
... I ask because I took birth control pills fine for 7 years. ... (1 replies)
... To make the story short, last year, I would get heavy Periods for about a week. for months. ... (3 replies)
... Yasmin was the last of the estrogen containing pills that I took. ... (2 replies)
... well it also causes depression in those prone to it, like me. it plays with your hormones and your mental chemical balance. It can make you moody, it did me. It can cause weight gain, i gained 25 pounds with just 2 shots...in six months. ... (26 replies)
... I was always moody on birth control, but it got particularly bad when I got on Ovcon 35. Nothing helped. ... (2 replies)




Pages: 1

All times are GMT -7. The time now is 07:14 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!